Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

19 years old, skin colored patches on penis, masturbation. Treatment?

dear doctor i am just 19 years old since 2 years back i started masutrbrating till now i used to and now there is some white stuff like vitiligo i dont know its not to much white like it its like skin same skin colour little bit darker i really cant go to a doctor i cant tell my parents to about this please help me i dont know what is it its near the penis side of the balls both side of my penis the side of the balls it is not dark white like vitiligo its the same skin colour please help me answer me i wanna know what it is i cant tell my parents to i dont think its happing because of masturbration please help
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi
you should consult a dermatologist as it might be some skin infection or something else
Do not worry, it is not due to masturbation . Masturbation is natural phenomenon, it doesn't have any side effects.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor